[Skip to Content]
Directory

Publications


Publications for Hoelle, Matthew
>Journal Articles

Hoelle, M., Pireddu, M., & Villanacci, A. (2016). Incomplete financial markets with real assets and wealth-dependent credit limits. Journal of Economics, vol. 117 (1), 1-36.
| Related Website |

Hoelle, M. (2015). On the Pareto efficiency of term structure targeting policies. Mathematical Social Sciences, vol. 77, 62-69.
| Related Website |

Hoelle, M. (2014). The Relation between Sunspot Effects and Multiplicity in Incomplete Markets Models with Numeraire Assets. Journal of Mathematical Economics, vol. 50, 119-127.
| Related Website |

Hoelle, M. (2012). Transaction Costs and Planner Intervention. Economic Theory, vol. 50 (3), 603-634.
| Related Website |